Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int J Game Theory

Search In Journal Title:

Abbravation: International Journal of Game Theory

Search In Journal Abbravation:

Publisher

Physica-Verlag

Search In Publisher:

ISSN

1432-1270

Search In ISSN:
Search In Title Of Papers:

Symmetric solutions for Emphasis Type="Italic"n

Authors: S Muto
Publish Date: 1982/03/01
Volume: 11, Issue: 1, Pages: 43-52
PDF Link

Abstract

Symmetric solutions and their uniqueness are investigated for symmetric games in which onlyn−2 andn players enter into problem As a result we present two types of symmetric solutions for the case of smallv n−2 and a unique one for much smallerv n2


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: